# SDR SWAA2022092843380

- Difficulty date: August 18, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE PANEL RIB ASSY. #9; CRACK NOTED AT RIVET HOLE (DOT 223-HLE009). RIGHT HORI STAB. / [01] REMOVED RIB ASSY #9 AT RT HORIZONTAL STABILIZER LEADING EDGE PANEL AS PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW RIB ASSY #9 AT RT HORIZONTAL STABILIZER LEADING EDGE PANEL AS PER B737-700 SRM 51-40-05-0G-0; DWG # 186A1001.;[03] VERIFIED 1-2. OK TO INSTALL NEW RIB.;[04] MIXED BMS 5-95 SEALANT AT 16:30; 9/1/22. SQUEEZE OUT TIME BY 18:30; 9/1/22.;[05] INSTALLED NEW RIB ASSY #9 AT RT LEADING EDGE PANEL AS PER SRM 51-40-02-0G-0 AND DWG #186A1001.;[06] (FINAL) REMOVED CRACKED #9 RIB ASSY FROM RT HORIZONTAL LEADING EDGE; LOCATED/DRILLED AND INSTALLED NEW RIB ASSY #9 AT RT LEADING EDGE PANEL AS PER SRM 51-40-02-0G-0 AND DWG #186A1001.;[07] VERIFIED AND INSPECTED STEP#4. #5; AND #6. FINAL.
